|Can HIV Meds Cause Hepatitis
Nov 15, 2004
Saw something on one of Ask the Expert Forums about HIV meds causing Hepatitis, I am HIV+ and HAV- HBV- HCV-, and want to stay neg. So can HIV meds cause hepatitis?
Response from Dr. Dieterich
Very good question. Hepatitis means an inflammation of the liver. It can be caused by many things. Medications, viruses like hepatitis A, B and C and autoimmune diseases like lupus. Lots of medications can cause hepatitis and HIV meds are certainly in that group. However, you just need to be careful and monitor your blood tests to look for signs of hepatitis. Now if you are negative for Hep A and B you need to get vaccinated for both ASAP! Stay well! DTD
Am I cured?
failed interferon treatment now what
- Is Red Eyes A Symptom Of Acute HIV Infection?
- Itchy Skin After Sex With Sex Worker Sign Of HIV AIDS
- Pain In Penis After Anal Sex What Are The Chances Of HIV
- Penis Discharge After Receptive Anal Sex Worried I Have HIV
- Tingling In Feet After Kissing Cold Sore Worried I Have HIV
- Does Hep C Cause High Blood Pressure?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.